×

Exponential tightness of a family of Skorohod integrals. (English) Zbl 1494.60059

Summary: Exponential tightness of a family of Skorohod integrals is studied in this paper. We first provide a counterexample to illustrate that in general the exponential tightness with speed \(\varepsilon\) similar to Itô integral does not hold, even for any speed \(\varepsilon^{\alpha}\) with \(\alpha > 0\). Then, some characterizations of this subject are given. Application is also provided to illustrate our results.

MSC:

60H05 Stochastic integrals
60H07 Stochastic calculus of variations and the Malliavin calculus
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] L. Cheng, R. Li, and W. Liu, Moderate deviations for the Langevin equation with strong damping, J. Stat. Phys., 170 (2018), 845-861. · Zbl 1391.82041
[2] S. Cerrai and M. Freidlin, Large deviations for the Langevin equation with strong damping, J. Stat. Phys., 161 (2015), 859-875. · Zbl 1329.82093
[3] A. Dembo, O. Zeitouni, Large Deviations Techniques and Their Applications, 2nd ed. Jones and Bartlett, Boston, 1998. · Zbl 0896.60013
[4] A. Guillin, Averaging principle of SDE with small diffusion: Moderate deviations, Ann. Probab., 31 (2003), 413-443. · Zbl 1016.60031
[5] P. Malliavin, H. Airault, L. Kay, G. Letac, Integration and Probability, New York, Springer, 1995.
[6] L. Larsson-Cohn, On the constants in the Meyer inequality, Monatsh. Math., 137 (2002), 51-56. · Zbl 1005.60069
[7] J.P. Lasalle, Uniqueness theorems and successive approximations, Ann. of Math., 50 (1949), 722-730. · Zbl 0045.36602
[8] R. Liptser, Large deviations for two scaled diffusions, Probab. Theory Related Fields, 106 (1996), 71-104. · Zbl 0855.60030
[9] N. Nguyen, G. Yin, A Class of Langevin Equations with Markov Switching Involving Strong Damping and Fast Switching, J. Math. Physics, 61 (2020), 063301. · Zbl 1452.82020
[10] N. Nguyen, G. Yin, Large Deviations Principle for Langevin Equations in Random Environment and Applications, J. Math. Physics, 62 (2021), 083301. 2101.07133. · Zbl 1486.82031
[11] D. Nualart, The Malliavin Calculus and Related Topics, Springer, 2nd edition, 2006. · Zbl 1099.60003
[12] S. Koch, Directional Malliavin Derivatives: A Characterisation of Independence and a Generalised Chain Rule, Commun. Stoch. Anal., 12 (2018), 137-156.
[13] A.A. Puhalskii, On large deviations of coupled diffusions with time scale separation, Ann. Probab., 44 (2016), 3111-3186. · Zbl 1356.60047
[14] P. Rigollet, J.C. Hütter, High dimensional statistics. MIT lecture notes (unpublished), 2019. http://www-math.mit.edu/rigollet/PDFs/RigNotes17.pdf
[15] H. Touchette, The large deviation approach to statistical mechanics, Phys. Rep., 478 (2009), 1-69.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.